# SDR UALA2012092505444

- Difficulty date: September 24, 2012
- Submitted: September 28, 2012
- Operation: Air carrier
- Aircraft: N666UA
- Make and model: Boeing 767322
- Aircraft serial: 29238
- Aircraft time: 51,430 hours, 13,706 cycles
- Engine: Pwa PW4056
- System (JASC): 3442 · Weather Radar System
- Part: Transceiver
- Part number: 066500080409
- Part serial: 1031
- Condition: Faulty
- Location: Weather Radar
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EICAS WINDSHEAR SYSTEM INOPERATIVE.  REPLACED AND OP CHECKED WXR TRANSCEIVER PER MM.  TEST GOOD.  CONFIRM CORRECT TRANSCEIVER PER ON-LINE IPC.
